Format

Send to

Choose Destination
See comment in PubMed Commons below
Ocul Immunol Inflamm. 2010 Dec;18(6):485-7. doi: 10.3109/09273948.2010.510258. Epub 2010 Oct 1.

Anterior uveitis associated with high-dose cytosine arabinoside.

Author information

1
The Francis I. Proctor Foundation and Department of Ophthalmology, University of California-San Francisco, San Francisco, California 4143-0730, USA.

Abstract

PURPOSE:

To report a case of anterior uveitis associated with high-dose cytosine arabinoside (Ara-C) treatment.

DESIGN:

Observational case report.

METHODS:

A 14-year-old girl was seen for pain, redness, and photophobia shortly after finishing a cycle of high-dose Ara-C.

RESULTS:

Portable slit-lamp examination revealed bilateral diffuse fine keratic precipitates, indicative of a nongranulomatous anterior uveitis. This was treated successfully with a course of topical prednisolone acetate 1%.

CONCLUSIONS:

Ophthalmologists who are asked to evaluate patients on high-dose Ara-C for a "red eye" should consider anterior uveitis as a potential diagnosis.

PMID:
20887203
DOI:
10.3109/09273948.2010.510258
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center